# SDR AALA202107304599

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 22,397 hours, 8,705 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT ENGINE 1 LOW PRESSURE LIGHT ILLUMINATED. A SYSTEM PRESSURE NORMAL AND QUANTITY AT 72 PERCENT. AIRCRAFT RETURNED TO PHX. EMERGENCY WAS DECLARED. DURING GEAR EXTENSION A SYSTEM PRESSURE DROPPED EXCESSIVELY BUT RETURNED TO NORMAL. REMOVED AND REPLACED SYSTEM A ENGINE DRIVEN PUMP LOW PRESSURE SWITCH PER AMM 29-34-11-000-801 AND 29-34-11-400-801.
